# SDR UALA2010120804488

- Difficulty date: December 7, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 66,264 hours, 24,567 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Condition: Damaged
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R WILL NOT DISARM PROPERLY. DISARM LEVER WILL NOT GO TO FULL DEFLECTION UNTIL DOOR IS OPENING AND LEVER MANUALLY MOVED TO FULL DISARM POSITION.  WITH DISARM LEVER IN FULL DISARM POSITION WHEN DOOR HANDLE IS CLOSING ARMING LEVER MOVES TOWARD ARMED POSITION. REPLACED BENT BELLCRANK. INSTALLED GIRT AND FITTINGS.
